Alert archive / New York / Flash Flood Warnings in 2023
Flash Flood Warning 35, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Sep 9, 2023, 11:07 PM EDT for Dutchess County, Ulster County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2023, 11:07 PM EDT (03:07 UTC)
- Expired
- Sep 10, 2023, 2:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dutchess County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 100 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 12:30 AM EDT | FLASH FLOOD | 1 Ssw Poughkeepsie, NY | Water flowing over state Route 9 near Academy St. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 83 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1189 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted.
085
WGUS51 KALY 100307
FFWALY
NYC027-111-100615-
/O.NEW.KALY.FF.W.0035.230910T0307Z-230910T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
1107 PM EDT Sat Sep 9 2023
The National Weather Service in Albany has issued a
* Flash Flood Warning for...
Central Dutchess County in east central New York...
Southeastern Ulster County in east central New York...
* Until 215 AM EDT.
* At 1107 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2 inches of rain have
fallen. Additional rainfall amounts up to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Poughkeepsie, Hyde Park, Milton, Plattekill, Pleasant Valley,
Highland, Millbrook, Red Oaks Mill, Fairview, Myers Corner,
Marlboro, Modena, Lloyd, Macdonnell Heights, Colonial Heights,
Rochdale, Arlington, Manchester Bridge, Clark Heights and
Titusville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4160 7409 4167 7411 4172 7403 4179 7394
4180 7381 4181 7363 4179 7361 4169 7367
4164 7380 4158 7405 4161 7407
FLASH FLOOD...RADAR INDICATED
$$
JPV2 follow-up statements
236
WGUS71 KALY 100446
FFSALY
Flash Flood Statement
National Weather Service Albany NY
1246 AM EDT Sun Sep 10 2023
NYC111-100456-
/O.CAN.KALY.FF.W.0035.000000T0000Z-230910T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ulster NY-
1246 AM EDT Sun Sep 10 2023
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN ULSTER COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 4164 7394 4173 7394 4175 7392 4179 7394
4180 7381 4181 7363 4179 7361 4169 7367
4164 7380 4161 7394 4162 7394
$$
NYC027-100615-
/O.CON.KALY.FF.W.0035.000000T0000Z-230910T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dutchess NY-
1246 AM EDT Sun Sep 10 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM EDT EARLY THIS
MORNING FOR CENTRAL DUTCHESS COUNTY...
At 1246 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2.5 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Poughkeepsie, Hyde Park, Pleasant Valley, Millbrook, Red Oaks
Mill, Fairview, Timothy Heights, Clark Heights, Freedom Plains,
Moores Mill, Rochdale, Colonial Heights, Billings, Macdonnell
Heights, Verbank Village, Washington Hollow, Gretna, Netherwood,
Manchester Bridge and Noxon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4164 7394 4173 7394 4175 7392 4179 7394
4180 7381 4181 7363 4179 7361 4169 7367
4164 7380 4161 7394 4162 7394
FLASH FLOOD...RADAR INDICATED
$$
JPV171
WGUS71 KALY 100608
FFSALY
Flash Flood Statement
National Weather Service Albany NY
208 AM EDT Sun Sep 10 2023
NYC027-100618-
/O.EXP.KALY.FF.W.0035.000000T0000Z-230910T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dutchess NY-
208 AM EDT Sun Sep 10 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 215 AM EDT EARLY THIS MORNING
FOR CENTRAL DUTCHESS COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 4164 7394 4173 7394 4175 7392 4179 7394
4180 7381 4181 7363 4179 7361 4169 7367
4164 7380 4161 7394 4162 7394
$$
JPVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 8:32 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Sep 9, 8:32 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 832 PM EDT Sat Sep 9 2023 .SYNOPSIS... A stalled front across the Northeast will result in cloudy, unsettled, and humid weather with showers and afternoon to evening thunderstorms into the beginning of next week. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... As 8 PM...Stalled boundary located across eastern PA and the Lower Hudson Valley then extending northeastward across southern New England has been the focus for convection. Storms have been moving northward away from the boundary. Storms have been produced very heavy rainfall, lots of lightning and small hail. Convection keeps re-firing in our forecast area across Litchfield County into the Berkshires this evening while more convection remains to our west across eastern PA into central NY. Overall storms have weakened as instability has decreased. Chances for showers and possibly some thunderstorms will continue through the night as short waves move through the southwest flow across the region. Not confident in the coverage across the area overnight so have chance PoPs. Another muggy night with lows in the 60s with mid and upper 50s across the southern Adirondacks and higher terrain of the eastern Catskills and southern Greens. PREVIOUS DISCUSSION [427 PM]...Quite a bit of sun in eastern NY and western New England with some isolated showers and thunderstorms in the Berkshires and also building north into the mid Hudson Valley. The best instability is from the mid Hudson Valley to southern Berkshires and NW CT, where low level dew points and equivalent potential temperatures are highest. Boundary layer flow is from the south to south southeast and very weak. The diffuse gradient of low level moisture is providing enough forcing to support the isolated showers and storms and some of the storms will track through the mid Hudson Valley and NW CT. Showers and storms associated with the upper energy in western NY/PA will track east through the evening and clusters of showers and storms will track through eastern NY and western New England this evening and night as the upper energy drifts east, catching up with the diffuse low level forcing along the low level boundary. CAPEs into this evening exceed 2000 j/kg in southern areas but drop off to 1000 j/kg or less into parts of the eastern Catskills to Capital Region to southern VT and points north. So, some gusty winds, small hail and locally heavy rain can be expected in thunderstorms, especially in southern areas. Very weak shear should limit severe potential to isolated at best. Coverage of showers and storms should decrease toward daybreak but some clusters of showers and isolated thunderstorms may shift to the NY/New England border by daybreak. Lows in the 60s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... Any Sunday morning showers and storms should exit shortly after daybreak but clouds will linger as upper energy continues to drift east and weaken, once again, enhancing low level forcing along the diffuse and weak cold front. Better coverage of showers and scattered thunderstorms by Sunday afternoon with the upper energy currently in western NY/PA moving over our region, continuing through the evening. More clouds and coverage of showers should limit instability but still, locally heavy rain possible. Highs Sunday in the 70s with around 70 higher terrain. Upper energy dissipates as it drifts just east of the region my Monday and Tuesday but another upper impulse begins to drop out of Canada into the Great Lakes and the old diffuse surface boundary may drift back north, keeping clouds and at least scattered showers Monday, exiting later MOnday afternoon and evening. The clouds and showers will limit heating and instability, while deep and low level shear will once again be weak. So, no severe storms are expected. Highs Monday in the 70s with near 80 mid Hudson Valley and around 70 higher terrain. Some weak upper ridging ahead of the developing upper impulse in the Great Lakes could limit the clouds and chances for showers part or much of the day Tuesday, depending on how quickly the upper impulse approaches. Scattered showers and storms possible Tuesday afternoon but again, some glimpses of sun possible until the showers and storms develop. Highs Tuesday in the mid 70s to around 80 with around 70 higher terrain. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... A widespread showers/rainfall is expected across the area mid-week as a low pressure system approaches and moves across the region. Guidance indicates an upper low should develop over the Great Lakes by Tuesday night into Wednesday so the system would be slow to move across the region. The upper trough is expected to become negatively tilted Wednesday with the system's associated surface fronts moving into the region bringing the best and most widespread chances for showers to the area. Expecting lingering chances for showers as the upper trough axis swings through Wednesday night into Thursday. The Weather Prediction Center's Excessive Rainfall Outlook has a Marginal Risk (level 1 of 5) for Tuesday night across the area with a Slight Risk (level 2 of 5) across the area for Wednesday/Wednesday night. There is not good agreement amongst the guidance about the amount and placement of excepted QPF, however we have wet antecedent conditions from recent rainfall and we are looking at unsettled weather through Monday across the area. At this time, have fair weather forecast for the end of the week into next the weekend with ridging dominating. However our weather will be dependent on the track and timing of Hurricane Lee. Please refer to forecasts and products issued by the National Hurricane Center. Overall, expecting slightly below normal temperatures with highs from the upper 50s to mid 70s and lows starting Wednesday night in the mid 40s to to mid 50s. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... Through 00Z/Monday...Stalled boundary located across eastern PA and the Lower Hudson Valley then extending northeastward across southern New England has been the focus for convection. Storms have been moving northward away from the boundary. Chances for showers and possibly some thunderstorms will continue through the night as short waves move through the southwest flow across the region. Have a TEMPO group in KPSF TAF for convection that keeps developing across northwestern CT and the Berkshires thsi evening. Beyond this not confident about the coverage across the area overnight. Confidence increases as we head into Sunday and we get some minor height falls as long trough begins to deepen over the Great Lakes Region as short waves continue to move through the southwest flow. Overall expecting VFR conditions to lower to MVFR with IFR conditions developing at KPOU and KPSF closer to the stalled boundary late at night/early Sunday morning. Once widespread MVFR conditions develop expect them to persist through the rest of the TAF period with widespread showers late morning into the evening Sunday with some thunderstorms. Have adressed the thunderstorms with PROB30 groups. Winds will remain very light to calm. Outlook... Sunday Night: High Operational Impact. Likely SHRA...TSRA. Monday: High Operational Impact. Likely SHRA. Monday Night: No Operational Impact. Patchy FG. Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA. Tuesday Night: High Operational Impact. Likely SHRA...TSRA. Wednesday: High Operational Impact. Definite SHRA. Wednesday Night: Moderate Operational Impact. Chance of SHRA. Thursday: Low Operational Impact. Slight Chance of SHRA. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...IAA/NAS NEAR TERM...IAA/NAS SHORT TERM...NAS LONG TERM...IAA AVIATION...IAA
Hazardous weather outlook, Sep 9, 3:58 PM EDT, 7 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 358 PM EDT Sat Sep 9 2023 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-101100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 358 PM EDT Sat Sep 9 2023 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Tonight. Showers and thunderstorms into this evening may result in isolated instances of damaging wind gusts or large hail. Storms will also be capable of producing heavy downpours that could result in localized flooding of urban, poor drainage, or low-lying areas or isolated flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms Sunday afternoon through Monday afternoon. Storms will be capable of heavy downpours that could result in localized flooding of urban, poor drainage, and low-lying areas or isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Sep 9, 9:27 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Albany NY
927 PM EDT Sat Sep 9 2023
NYZ032-038>040-082-100200-
Southern Fulton NY-Northern Herkimer NY-Northern Fulton NY-
Southern Herkimer NY-Montgomery NY-
927 PM EDT Sat Sep 9 2023
...A strong thunderstorm will impact portions of southwestern Fulton,
southern Herkimer and northwestern Montgomery Counties through 1000
PM EDT...
At 927 PM EDT, Doppler radar was tracking a strong thunderstorm near
Little Falls, moving north at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Fort Plain,
Dolgeville, St. Johnsville, Ohio, Newport, Middleville, Poland, Cold
Brook, Jordanville, Northwood, Cedarville, Russia, Oppenheim,
Fairfield and Elizabethtown.
This includes Interstate 90 between exits 29A and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4322 7507 4324 7507 4323 7510 4326 7516
4330 7515 4330 7512 4333 7508 4337 7508
4343 7482 4342 7482 4334 7487 4330 7476
4294 7459 4287 7502 4291 7510 4289 7512
4309 7518
TIME...MOT...LOC 0127Z 164DEG 27KT 4309 7489
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
IAALocal storm report, Sep 9, 9:30 PM EDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
930 PM EDT Sat Sep 09 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Tstm Wnd Dmg 1 E Lake Minnewaska 41.73N 74.19W
09/09/2023 Ulster NY Law Enforcement
Single tree down near the Shawagunk Mountain area. Time
estimated from radar
&&
Event Number ALY2304366
MEMLocal storm report, Sep 9, 9:32 PM EDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
932 PM EDT Sat Sep 09 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM Tstm Wnd Dmg 1 NE Port Ben 41.76N 74.33W
09/09/2023 Ulster NY Law Enforcement
Tree and wires down between Wawarsing and Napanoch.
Time estimated from radar.
&&
Event Number ALY2304367
MEMSpecial weather statement, Sep 9, 10:06 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Albany NY
1006 PM EDT Sat Sep 9 2023
NYZ032-033-038-082-100245-
Northern Herkimer NY-Hamilton NY-Northern Fulton NY-
Southern Herkimer NY-
1006 PM EDT Sat Sep 9 2023
...A strong thunderstorm will impact portions of southwestern
Hamilton, northwestern Fulton and central Herkimer Counties through
1045 PM EDT...
At 1005 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cold Brook, or 14 miles north of Herkimer, moving north at 25 mph.
HAZARD...Winds in excess of 30 mph, penny size hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause flooding.
Locations impacted include...
Speculator, Old Forge, Ohio, Lake Pleasant, Wells, Newport,
Stratford, Middleville, Poland, Cold Brook, Caroga Lake Public
Campground, Lewey Lake Campground, McKeever, Moffitt Beach
Campground, Caroga Lake, Nicks Lake Campground, Northwood, Russia,
Fairfield and Norway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4330 7515 4330 7512 4333 7508 4373 7512
4368 7425 4312 7433 4314 7514 4322 7507
4324 7507 4323 7510 4326 7516
TIME...MOT...LOC 0205Z 194DEG 22KT 4324 7498
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
MEMSpecial weather statement, Sep 9, 10:16 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Albany NY
1016 PM EDT Sat Sep 9 2023
CTZ001-NYZ064>066-100300-
Northern Litchfield CT-Eastern Dutchess NY-Western Dutchess NY-
Eastern Ulster NY-
1016 PM EDT Sat Sep 9 2023
...A strong thunderstorm will impact portions of southeastern Ulster
and Dutchess Counties through 1100 PM EDT...
At 1016 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pleasant Valley, or near Poughkeepsie, moving north at 20 mph.
HAZARD...Winds in excess of 30 mph, half inch hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause flooding.
Locations impacted include...
Poughkeepsie, Kingston, New Paltz, Rhinebeck, Hyde Park, Milton,
Pleasant Valley, Amenia, Highland, Pine Plains, Red Hook, Millbrook,
Millerton, Stanfordville, Port Ewen, Fairview, Red Oaks Mill, Lake
Katrine, Staatsburg and Wingdale.
This includes Interstate 87 between exits 18 and 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4167 7411 4204 7400 4197 7346 4159 7355
TIME...MOT...LOC 0216Z 191DEG 19KT 4170 7379
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
MEMSpecial weather statement, Sep 9, 10:56 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Albany NY
1056 PM EDT Sat Sep 9 2023
NYZ065-066-100345-
Eastern Dutchess NY-Western Dutchess NY-
1056 PM EDT Sat Sep 9 2023
...A strong thunderstorm will impact portions of central Dutchess
County through 1145 PM EDT...
At 1055 PM EDT, Doppler radar was tracking a strong thunderstorm over
Millbrook, or 12 miles northeast of Poughkeepsie, moving northeast at
10 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pleasant Valley, Amenia, Pine Plains, Millbrook, Millerton, Fairview,
Stanfordville, Bethel, Milan, Smithfield, Salt Point, Lithgow, Hoxie
Corner, Haviland, Shunpike, Shekomeko, Washington Hollow,
Mabbettsville, Verbank and Pulvers Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4166 7363 4173 7393 4200 7381 4197 7351
TIME...MOT...LOC 0255Z 204DEG 10KT 4179 7371
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 9:27 PM EDT | Special Weather Statement | ALY | Fulton | 33 min |
| Sep 9, 10:06 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 39 min |
| Sep 9, 10:16 PM EDT | Special Weather Statement | ALY | Dutchess | 44 min |
| Sep 9, 10:40 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 2 hr |
| Sep 9, 10:56 PM EDT | Special Weather Statement | ALY | Dutchess | 49 min |
| Sep 10, 12:16 AM EDT | Special Weather Statement | ALY | Warren | 44 min |
Nearby
Flash Flood Warnings in New York, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.